Jump to content





Week 20 40Mg

Posted by Hexagon, 24 April 2014 · 159 views

accutane roaccutane 40mg
No actives this week
Ive realised, the day since getting my copper iud inserted my skin became oily again and blackheads returned. This doesn't make much sense as it is non hormonal, but there are other things going since too, like sore breasts, bloating and constant cramping which clearly shows that it is having some kind of negative effect on my body
I'm am so lost and frustrated, to have taken a relatively high dose of accutane for 20 week and show no stable improvement whatsoever
I want to remove the iud but it it the only non barrier, non hormonal method, so I'm stuck
Oh and I've lowered to 40mg in the last couple of days, was getting too uncomfortable with the side effects
Don't even see a point in continuing this blog it's just a reminder of how much time and money I've wasted destroying my body in the hope that maybe I'd have normal skin




Acne is such a pain! I'm the early stages of Accutane. My skin has never been so bad. The little white heads are gone, but now I have big pimples on my forehead and around my nose. It's making me feel pretty uncomfortable.

This journey sucks at times, but hang in there!

Reading this makes me want to cry! I'm on week 10 and hope that I start clearing soon. I had a horrible IB. I mean it was crazy, I counted 15 cystic type lesions on my face at one point. I will be praying for you to turn a major corner and start clearing soon!!!
Hey don't worry too much, my skin was very bad around that time too, plus, the IB is good proof that its doing its job. You'll notice the type of acne you get will change so much as well, accutane is very effective against cystic type acne and I don't get nearly as many cysts and they clear much quicker. I'm probably not responding to accutane because of a underlying hormone problem or something like that :( all the best on your accutane journey too

The cramping with the copper IUD could be your body's way of rejecting a foreign body. I think you should get rid of it and go on yaz or Ortho. Just a quick advise. :)

I came off the pill about 2 years ago or so and I'm trying to stay hormone free, wish i never even went on the pill. plus, I went on yaz at one point and it gave me the worst acne I'd ever had surprisingly. I'm going to try taking anti inflammatories and zinc supplements for the inflammation and zinc deficiency the iud can cause in the body, possibly having a knockoff affect on the skin

I came off the pill about 2 years ago or so and I'm trying to stay hormone free, wish i never even went on the pill. plus, I went on yaz at one point and it gave me the worst acne I'd ever had surprisingly. I'm going to try taking anti inflammatories and zinc supplements for the inflammation and zinc deficiency the iud can cause in the body, possibly having a knockoff affect on the skin

I see your point. :(

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors